# SDR ASOA04575

- Difficulty date: August 8, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROX 31,000 FT THE CREW RECEIVED A RT ENGINE OIL PRESSURE WARNING MESSAGE.  OIL PRESSURE BEGAN FLUCTUATING BETWEEN 30-32 PSI & THEN DROPPED TO 19 PSI.  THE CREW REDUCED ENGINE TO IDLE WITH OIL PRESSURE CONTINUING TO FLUCTUATE BETWEEN 35-40 PSI.  ALL OTHR ENGINE IDICATIONS REMAINED NORMAL.  QRH PROCEDURES COMPLIED WITH AND AN EMERGENCY DECLARED.  AIRCRAFT DIVERTED INTO AEX.  DURING FINAL APPROACH AT APPROXIMATELY 5,000 FT THE OIL PRESSURE RETURNED TO NORMAL AND REMAINED THERE DURING A SAFE LANDING AND TAXI.  LOCAL MAINTENANCE INSPECTED THE CHIP DETECTOR INDICATOR, OIL LEVEL AND THE OIL PRESSURE TRANSDUCER ON THE RIGHT ENGINE.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
